# SDR SWIA200312465

- Difficulty date: September 27, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 10,899 hours, 14,993 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 372
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 6,913 hours, 9,696 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WOULD NOT TEST CORRECTLY IN EKO FROM ROW 9 BACK WOULD NOT LIGHT UP. LET SYSTEM CHARGE 10 MIN AND THEY TESTED OK. FLOOR LEVEL EMERGENCY LIGHTS ON LAST THREE ROWS (9, 10, 11) INTERMITTENT.  REMOVED AND REPLACED NR 3 ELBP IAW MM 33-50-02.  OPS CHECK GOOD.
